On a more accurate class of discrete Hilbert-type inequalities. Krnic, M. & Vukovic, P. APPLIED MATHEMATICS AND COMPUTATION, 234:543–547, ELSEVIER SCIENCE INC, STE 800, 230 PARK AVE, NEW YORK, NY 10169 USA, May, 2014. doi abstract bibtex Motivated by some known results regarding a particular set of non-homogeneous kernels, in this article we study a more general class of discrete Hilbert-type inequalities. We derive a more accurate form for this class of inequalities, based on the application of the Hermite-Hadamard inequality. (C) 2014 Elsevier Inc. All rights reserved.
@article{WOS:000335897200048,
abstract = {Motivated by some known results regarding a particular set of
non-homogeneous kernels, in this article we study a more general class
of discrete Hilbert-type inequalities. We derive a more accurate form
for this class of inequalities, based on the application of the
Hermite-Hadamard inequality. (C) 2014 Elsevier Inc. All rights reserved.},
address = {STE 800, 230 PARK AVE, NEW YORK, NY 10169 USA},
author = {Krnic, Mario and Vukovic, Predrag},
doi = {10.1016/j.amc.2014.02.059},
issn = {0096-3003},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
keywords = {Hilbert-type inequality; Hermite-Hadamard inequali},
month = may,
pages = {543--547},
publisher = {ELSEVIER SCIENCE INC},
title = {{On a more accurate class of discrete Hilbert-type inequalities}},
type = {Article},
volume = {234},
year = {2014}
}
Downloads: 0
{"_id":"ZBmoDNsxmFBAZTwSH","bibbaseid":"krnic-vukovic-onamoreaccurateclassofdiscretehilberttypeinequalities-2014","author_short":["Krnic, M.","Vukovic, P."],"bibdata":{"bibtype":"article","type":"Article","abstract":"Motivated by some known results regarding a particular set of non-homogeneous kernels, in this article we study a more general class of discrete Hilbert-type inequalities. We derive a more accurate form for this class of inequalities, based on the application of the Hermite-Hadamard inequality. (C) 2014 Elsevier Inc. All rights reserved.","address":"STE 800, 230 PARK AVE, NEW YORK, NY 10169 USA","author":[{"propositions":[],"lastnames":["Krnic"],"firstnames":["Mario"],"suffixes":[]},{"propositions":[],"lastnames":["Vukovic"],"firstnames":["Predrag"],"suffixes":[]}],"doi":"10.1016/j.amc.2014.02.059","issn":"0096-3003","journal":"APPLIED MATHEMATICS AND COMPUTATION","keywords":"Hilbert-type inequality; Hermite-Hadamard inequali","month":"May","pages":"543–547","publisher":"ELSEVIER SCIENCE INC","title":"On a more accurate class of discrete Hilbert-type inequalities","volume":"234","year":"2014","bibtex":"@article{WOS:000335897200048,\nabstract = {Motivated by some known results regarding a particular set of\nnon-homogeneous kernels, in this article we study a more general class\nof discrete Hilbert-type inequalities. We derive a more accurate form\nfor this class of inequalities, based on the application of the\nHermite-Hadamard inequality. (C) 2014 Elsevier Inc. All rights reserved.},\naddress = {STE 800, 230 PARK AVE, NEW YORK, NY 10169 USA},\nauthor = {Krnic, Mario and Vukovic, Predrag},\ndoi = {10.1016/j.amc.2014.02.059},\nissn = {0096-3003},\njournal = {APPLIED MATHEMATICS AND COMPUTATION},\nkeywords = {Hilbert-type inequality; Hermite-Hadamard inequali},\nmonth = may,\npages = {543--547},\npublisher = {ELSEVIER SCIENCE INC},\ntitle = {{On a more accurate class of discrete Hilbert-type inequalities}},\ntype = {Article},\nvolume = {234},\nyear = {2014}\n}\n","author_short":["Krnic, M.","Vukovic, P."],"key":"WOS:000335897200048","id":"WOS:000335897200048","bibbaseid":"krnic-vukovic-onamoreaccurateclassofdiscretehilberttypeinequalities-2014","role":"author","urls":{},"keyword":["Hilbert-type inequality; Hermite-Hadamard inequali"],"metadata":{"authorlinks":{}}},"bibtype":"article","biburl":"https://bibbase.org/f/rTKwnBhyGKSSptYtt/My Collection.bib","dataSources":["DY3AeP9t2QujfB78L","MpTxM7aR49zFotABd"],"keywords":["hilbert-type inequality; hermite-hadamard inequali"],"search_terms":["more","accurate","class","discrete","hilbert","type","inequalities","krnic","vukovic"],"title":"On a more accurate class of discrete Hilbert-type inequalities","year":2014}